Document Type : Research Paper


Department of Mathematics, St. Joseph's Institute of Technology, OMR, Chennai - 600 119, Tamilnadu, India.


On this study, two new subclasses of the function class $\Xi$ of bi-univalent functions of complex order defined in the open unit disc are introduced and investigated. These subclasses are connected to the Hohlov operator with $(\mathcal {P,Q})-$Lucas polynomial and meet subordinate criteria. For functions in these new subclasses, we also get estimates for the Taylor-Maclaurin coefficients $|a_2|$ and $|a_3|$. The results are also discussed as having a number of (old or new) repercussions.


Main Subjects

[1] S.Altinkaya and S. Yalçin, On the (p, q)-Lucas polynomial coefficient bounds of the bi-univalent function class σ, Bol. Soc. Mat. Mex., 25 (2019), pp. 567-575.
[2] E.A. Adegani, A. Zireh and M. Jafari, Coefficient estimates for a new subclass of analytic and bi-univalent functions by Hadamard product, Bol. Soc. Paran. Mat., 39 (2021), pp. 87-104.
[3] R.M. Ali, S.K. Leo, V. Ravichandran, S. Supramaniam, Coefficient estimates for bi-univalent Ma-Minda star-like and convex functions, Appl. Math. Lett., 25 (2012), pp. 344-351.
[4] D.A. Brannan and J.G. Clunie (Editors), Aspects of Contemporary Complex Analysis, Academic Press, London, 1980.
[5] V.D. Breaz, A. Cătaş and L.I. Cotirla, On the Upper Bound of the Third Hankel Determinant for Certain Class of Analytic Functions Related with Exponential Function, An. St. Univ. Ovidius Constanta, 2022.
[6] S. Bulut, Coefficient estimates for a subclass of meromorphic biunivalent functions defined by subordination, Stud. Univ. Babes-Bolyai Math., 65 (2020), 57-66.
[7] B.C. Carlson and D.B. Shafer, Starlike and prestarlike Hypergeometric functions, J. Math. Anal., 15 (1984), pp. 737-745.
[8] A. Cǎtaş, On the Fekete-Szegö problem for certain classes of meromorphic functions using (p, q)-derivative operator and a (p, q)-wright type hypergeometric function, Symmetry, 13 (2021), 2143.
[9] J. Dziok, H.M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput., 103 (1999), pp. 1-13.
[10] J. Dziok and H.M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Intergral Transforms Spec. Funct., 14 (2003), pp. 7-18.
[11] E. Deniz, Certain subclasses of bi-univalent functions satisfying subordinate conditions, J. Classical Anal., 2 (2013), pp. 49-60.
[12] M. Fekete and G. Szegö, Eine Bemerkung uber ungerade schlichte functionen, J. London Math. Soc., 8 (1933), pp. 85-89.
[13] B.A. Frasin and M.K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett., 24 (2011), pp. 1569-1573.
[14] A.W. Goodman, Univalent Functions, Mariner Publishing Company Inc., Tampa, FL, USA, 1983, Volumes I and II.
[15] T. Hayami and S. Owa, Coefficient bounds for bi-univalent functions, Pan Amer. Math. J., 22 (2012), pp. 15-26.
[16] Yu.E. Hohlov, Convolution operators that preserve univalent functions, Ukrain. Mat. Zh., 37 (1985), pp. 220-226.
[17] Yu.E. Hohlov, Hadamard convolutions, hypergeometric functions and linear operators in the class of univalent functions, Dokl. Akad. Nauk Ukrain. SSR Ser. A, 7 (1984), pp. 25-27.
[18] M.B. Khan, M.A. Noor, K.I. Noor and Y.M. Chu, New Hermite-Hadamard-type inequalities for convex fuzzy-intervalvalued functions, Adv. Differ. Equ., 28 (2017), pp. 693-706.
[19] V. Kiryakova, Criteria for univalence of the Dziok Srivastava and the Srivastava Wright operators in the class A, Appl. Math. Comput., 218 (2011), pp. 883-892.
[20] A.Y. Lashin, Coefficient Estimates for Two Subclasses of Analytic and Bi-Univalent Functions, Ukr. Math. J., 70 (2019), pp. 1484-1492.
[21] G. Lee and M.Asci, Some properties of the (p, q)-Fibonacci and (p, q)-Lucas polynomials, Journal of Applied Mathematics, 2012 (2012), 264842.
[22] X.F. Li and A.P. Wang, Two new subclasses of bi-univalent functions, Internat. Math. Forum, 7 (2012), pp. 1495-1504.
[23] A. Lupas, A guide of Fibonacci and Lucas polynomials, Octogon Math. Mag., 7 (1999), pp. 3-12.
[24] W.C. Ma and D. Minda, A unified treatment of some special classes of functions, Proceedings of the Conference on Complex Analysis, Tianjin, 1992, 157-169, Conf. Proc. Lecture Notes Anal. 1. Int. Press, Cambridge, MA, 1994.
[25] G. Murugusundaramoorthy, H.O. Guney and K. Vijaya, Coefficient bounds for certain suclasses of bi-prestarlike functions associated with the Gegenbauer polynomial, Adv. Stud. Contemp. Math., 32 (2022), pp. 5-15.
[26] M. Obradovic, T. Yaguchi and H. Saitoh, On some conditions for univalence and starlikeness in the unit disc, Rend. Math. Ser. VII., 12 (1992), pp. 869-877.
[27] C. Pommerenke, Univalent Functions, Vandenhoeck and Ruprecht, Göttingen, 1975.
[28] T. Panigarhi and G. Murugusundaramoorthy, Coefficient bounds for bi-univalent functions analytic functions associated with Hohlov operator, Proc. Jangjeon Math. Soc., 16 (2013), pp. 91-100.
[29] H.M. Srivastava, G. Murugusundaramoorthy and N. Magesh, Certain subclasses of bi-univalent functions associated with the Hohlov operator, Glob. J. Math. Anal., 2 (2013), pp. 67-73.
[30] H.M. Srivastava, A.K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23 (2010), pp. 1188-1192.
[31] H.M. Srivastava, Some Fox-Wright generalized hypergeometric functions and associated families of convolution operators, Appl. Anal. Discrete Math., 1 (2007), pp. 56-71.
[32] H.M. Srivastava and P.W. Karlsson, Multiple Gaussian hypergeometric series, Wiley, New York, 1985.
[33] Sr Swamy and A.K. Wanas, A comprehensive family of bi-univalent functions defined by (m, n)-Lucas polynomials, Bol. Soc. Mat. Mex., 28 (2022), pp. 1-10.
[34] G.I. Oros and L.I. Cotîrlă, Coefficient estimates and the fekete szegö problem for new classes of m-fold symmetric bi-univalent functions, Mathematics 10 (2022), 129.
[35] A.K. Wanas, Applications of (M, N)-Lucas polynomials for holomorphic and bi-univalent functions, Filomat, 34 (2020), pp. 3361-3368.
[36] A.K. Wanas and Luminiţa-Ioana Cotîrlǎ, Applications of (M, N)-Lucas polynomials on a certain family of bi-univalent functions, Mathematics, 10 (2022), pp. 1-11.
[37] P. Zaprawa, On the Fekete-Szegö problem for classes of bi-univalent functions, Bull. Belg. Math. Soc. Simon Stevin, 21 (2014), pp. 169-178.